MAUDE Adverse Event Report: ATRICURE, INC. ATRICURE CRYOICE CRYOSPHERE+ CRYOABLATION SYSTEM; DEVICE, SURGICAL, CRYOGENIC

ATRICURE, INC. ATRICURE CRYOICE CRYOSPHERE+ CRYOABLATION SYSTEM; DEVICE, SURGICAL, CRYOGENIC
Model Number CRYOSP-L
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure the cryoablation machine was not working properly and according to the rep who was handling the machine, the issue was that the box would not completely defrost after the first use.It was rebooted and functioned properly.There was no patient harm.

Brand Name
ATRICURE CRYOICE CRYOSPHERE+ CRYOABLATION SYSTEM
Common Device Name
DEVICE, SURGICAL, CRYOGENIC
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
MDR Report Key23412815
Report Number23412815
Device Sequence Number18737092
Product Code GXH
UDI-Device Identifier30840143911730
UDI-Public(01)30840143911730(17)280501(10)153896C
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2025
Report Date (Section F) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRYOSP-L
Device Catalogue NumberA001448
Device Lot Number153896C
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexUnknown
Patient Weight95 KG
Date Report Sent to FDA10/08/2025